# SDR SWAA2024040559993

- Difficulty date: March 6, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 55,832 hours, 28,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 492-500 Rbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB; AFT SHIELD HAS 1EA SPOT OF CORROSION BETWEEN STA 492.4 AND STA 500; RBL25. (MARKED)<[01] VERIFIED STEP 1 COMPLETE.;[02] REMOVED AND REPLACED SHIELD ON FCB BS 492.4 TO BS 500 RBL 25 IAW SRM 51-40-02 AND DWG 143A0080
